# SDR SWIA202053829

- Difficulty date: October 12, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 338-347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD4 FS 338.00-347.00 CORRODED AT NUTPLATE LOCATIONS.  C-CHECK RO 11/3/2020.  REMOVED AND REPLACED INTERCOSTAL AT DD4 FS 338.00-347.00, REF CRJ700 SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR" (RII).
